MAUDE Adverse Event Report: AVANOS MEDICAL INC. HOMEPUMP C-SERIES, 270 ML, 5 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR

AVANOS MEDICAL INC. HOMEPUMP C-SERIES, 270 ML, 5 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Model Number C270050
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: clinical code: 4581 - appropriate term / code not available - ¿felt intoxicated.¿ the product involved in the report has been returned and the investigation remains in progress at this time.The device history record for lot: 20122001 was reviewed and the product was produced according to product specifications.All information reasonably known as of 22 apr 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
Fill volume: 241 ml, flow rate: 5 ml/hr, procedure: unknown, cathplace: unknown, infusion start time: on (b)(6) 2025 1400, infusion stop time: on (b)(6) 2025 4pm.It was reported, ¿a patient's 5fu elastomeric pump was attached on (b)(6) 2025 shortly after 2 pm.The ordered dose was 2800mg/241ml ns to infuse over 46 hrs was prepared by hh pharmacy on (b)(6) 2025.The patient reported that at 4pm on (b)(6) 2025, the pump was empty and she felt intoxicated.She was given the phone number to the hh pharmacy prior to discharge on (b)(6) 2025 and instructed to call with any pump issues over the weekend.She did not call the hh pharmacy.She called the clinic on (b)(6) 2025 morning and was instructed to go to the er.She did not go to the er.She returned to the clinic on monday morning, on (b)(6) 2025, and the pump was disconnected.The pump was confirmed to be the correct pump (5ml/hr over 46 hours).The sensor was still taped to her skin and she states she had no major changes in body temperature.Response from home health: the compounding record of the rx in question was reviewed, and the quantity (volume) of ns and fluorouracil needed for the compounding of the rx was correct.The tech added 185 ml of ns and 56 ml (2,800 mg) of fluorouracil to the c-series eclipse.The quantities were verified by a pharmacist prior to the fluorouracil being added to the eclipse.The compounding of the product was correct.¿.
 
Additional Manufacturer Narrative
Additional information: d4, h4, h6.The actual complaint product was returned for evaluation.The pump was received empty with the pinch clamp present and closed a non-avanos adaptor was attached.Adaptor was removed and tubbing was cut no crystallization was observed.Flow accuracy testing was performed and was within specification.Also, pressure pot testing was performed and also was observed to be within specification.Reported incident of fast flow was not replicated in lab.A root cause could not be determined.All information reasonably known as of 25 jun 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
HOMEPUMP C-SERIES, 270 ML, 5 ML/HR (CONTAINS DEHP)
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c.
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key21882292
Report Number2026095-2025-00010
Device Sequence Number12919483
Product Code MEB
UDI-Device Identifier00193494135683
UDI-Public(01)00193494135683(240)120007173(11)240508(17)261106(10)20122001
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC270050
Device Catalogue NumberC270050
Device Lot Number20122001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLUOROURACIL, 5-FU
Patient SexFemale